# SDR FDEA202407221042

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 76,401 hours, 29,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N5370165
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 221BF DAMAGED.   FABRICATED ZONE 220 FLOORBOARD PANEL 221BF ON VT MAE TRAVELER T24/1767197 IAW DWG   SRZ-25-005 REVISION R.   MAJOR REPAIR
